In this paper, we are interested in path-dependent stochastic differential equations (SDEs) which are controlled by Brownian motion and its delays. Within this non-Markovian context, we give a Hörmander-type criterion for the regularity of solutions. Indeed, our criterion is expressed as a spanning condition with brackets. A novelty in the case of delays is that noise can “flow from the past” and give additional smoothness thanks to semi-brackets.
The proof follows the general lines of Malliavin’s probabilistic proof, in the Markovian case. Nevertheless, in order to handle the non-Markovian aspects of this problem and to treat anticipative integrals in a path-wise fashion, we heavily invoke rough path integration.
[Con16] Pathwise calculus for non-anticipative functionals, Stochastic Integration by Parts and Functional Itô Calculus (Utzet, Frederic; Vives, Josep, eds.) (Advanced Courses in Mathematics – CRM Barcelona), Springer, 2016, pp. 125-152 | Article | Zbl 1371.60098
[KS84] Applications of the Malliavin calculus, Part I, Stochastic analysis (Katata/Kyoto, 1982) (North-Holland Mathematical Library) Volume 32, North-Holland, 1984, pp. 271-306 | Zbl 0546.60056
[Kun84] Stochastic differential equations and stochastic flows of diffeomorphisms, École d’été de probabilités de Saint-Flour, XII—1982 (Hennequin, P. L., ed.) (Lecture Notes in Mathematics) Volume 1097, Springer, 1984, pp. 143-303 | Article | MR 876080
[LS01] Statistics of random processes. I. General theory, Applications of Mathematics, Volume 5, Springer, 2001 (translated from the 1974 Russian original by A. B. Aries, Stochastic Modelling and Applied Probability) | Zbl 1008.62072
[Nua95] The Malliavin calculus and related topics, Probability and Its Applications, Springer, 1995 | Zbl 0837.60050
[OP89] A generalized Itô–Ventzell formula. Application to a class of anticipating stochastic differential equations, Ann. Inst. Henri Poincaré, Probab. Stat., Volume 25 (1989) no. 1, pp. 39-71 | Numdam | Zbl 0674.60057
[Sto98] Regular delay Langevin equation with degenerate diffusion coefficient, Bull. Math. Soc. Sci. Math. Roum., Nouv. Sér. (1998), pp. 289-294 | Zbl 1045.60505
[Str83] Some applications of stochastic calculus to partial differential equations, École d’Été de Probabilités de Saint-Flour XI—1981 (Lecture Notes in Mathematics) Volume 976, Springer, 1983, pp. 267-382 | MR 722984 | Zbl 0494.60060